# SDR QXEA2020012700044

- Difficulty date: January 24, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,366 hours, 45,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102
- Condition: Corroded
- Location: Bs 571-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 20 FROM BS 571.5 - 670,  Y40.950 WAS CORRODED.  THE SEAT TRACK WAS BEYOND LIMITS IAW SRM 53-20-49-02-02.  REPLACED THE SEAT TRACK  IAW SRM 51-42-05-02-01, AND 51-40-15-02-01.
